# SDR MASA20201215105

- Difficulty date: November 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67036260953
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTION FS 693 TO FS 830 +40 9 LBL 9 RBL; FS 847 TO 48 TO 847 9 LBL 9 RBL; FS 847+48 TO 969 9 LBL AT CABIN PAX.  FLOOR SEAT RAIL IN SECTION FS 693 TO FS 830 +40 9 LBL 9 RBL; FS 847 TO 48 TO 847 9 LBL 9 RBL; FS 847+48 TO 969 9 LBL REPLACED, PER CRJ900 AMM53-00-49-400-801 CONT A04.
